# SDR AALA20140604002

- Difficulty date: June 3, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 14,012 hours, 5,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: WL767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHT AFT OF LT NR 2 DOOR INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMER LIGHT AFT OF LT NR 2 DOOR. OPERATIONS CHECKED NORMAL.
